Search the Community

Showing results for tags 'heart problems'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Quitting Adderall Forums
    • Announcements
    • Tell your story
    • General Discussion
    • Lounge (off-topic stuff)
    • Supplements, Energy Drinks, and Alternatives
    • Member locations (for meetups)

Calendars

  • Community Calendar

Found 2 results

  1. What Made You Quit... please help

    Hi all, I wrote on here a few weeks ago, and decided that I liked adderall too much, so I haven't looked at the forums since. I am sitting here after having taken 80mg throughout the day with super anxiety, my heart rate all over the place with skipped heart beats... and just freaking myself out in general. The only time I want to quit is when I am scared I am going to die or my heart is going to stop.... like right now. I am terrified right now that I am like about to die.... but at the same time I will not flush my pills because I'm scared to go without them tomorrow. NOT OKAY! So basically, what I am asking for is: 1- a little reassurance that I am not going to die because I am so close to going to the ER right now 2- MOSTLY what I am looking for is for you to explain what the final straw was... if I am scared about dying and not doing anything about it then what the hell is going to make me quit? What was your final decision to quit taking it?
  2. Hey guys, my friend, who was admittedly taking a higher dose than I ever was (60 mg daily over 3+ years) had a prolongated heart beat appear during an EKG she had administered at some point a week or so ago after taking adderall and not eating. She's since quit (yay) but is freaking out and thinking that adderall has permanently damaged her heart or something. She's wearing a heart monitor for a day so the doctors can try to determine why the prolongated heart beat happened (apparently it's very uncommon for there to be "misreadings" of this) and has convinced herself that she has Long QT Syndrome and is now having a lot of anxiety over it. Towards the end of my own use of adderall and for a while afterwards, I was having some weird rapid heartbeat stuff (that I then would have a ton of anxiety and feelings of helplessness over), but it's since gone away. Could anyone here shed some light on what's happening to my friend that would (hopefully) alleviate her concerns?